# SDR UALA2010082303113

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 39,365 hours, 4,857 cycles
- Engine: Pwa PW4090
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM4172
- Part serial: 10
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND C2 TRU STATUS MSG ON LOWER EICAS.  IAW MM MSG 24-13058 WORKED THRU FIM 24-32- TASK 810 C.4.F.  WIRING CHECKS GOOD FROM TRU TO D31012P.  ACP FIM 24-32-810 WIRING CHECKED NORMAL.  REPLACED SIGNAL CONDITIONING CARD M24412 IN THE P310 PANEL IAW MM. INSTALLED MM.
